# SDR 96ZZZX4336

- Difficulty date: July 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N83BG
- Make and model: Mtsbsi MU300
- Aircraft serial: A018SA
- Engine: Pwa JT15D4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bypass Duct
- Part number: 3021436
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK DEVELOPED AT THE FORWARD FLANGE OF THE AFT INNER BYPASS DUCT AT THE 6 O'CLOCK POSITION ALLOWING IT TO COME OUT OF THE MATING FLANGE AND ENTER THE AIR FLOW, THEREBY CAUSING A 3 INCH (APPROX) SECTION TO PEEL BACK AND CAUSE A 2 INCH (APPROX) TEAR ALONG THE RADIUS OF THE BEND.  THE PILOT NOTICED THE PIECE HANGING DOWN DURING PRE-FLIGHT INSPECTION AND ASSY WAS REPLACED BEFORE FURTHER FLIGHT.
